# SDR SWIA201642049

- Difficulty date: March 23, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 25,513 hours, 18,608 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, STR 27 CORRODED BETWEEN FS 333 AND FS 349.  REPLACED AVIONICS BAY, STR 27 BETWEEN FS 333-FS 349 IAW SRM.  PRESSURE CHECK GOOD IAW AMM.
